4 doctors weighed in:
What increases my risk for hematuria?
4 doctors weighed in

Dr. Quresh Khairullah
Internal Medicine - Nephrology & Dialysis
3 doctors agree
In brief: See below
Hematuria can worsen in appearance if you are on blood thinners.

In brief: See below
Hematuria can worsen in appearance if you are on blood thinners.
Dr. Quresh Khairullah
Dr. Quresh Khairullah
Thank
Dr. James Lin
Urology
In brief: Here are some ...
Always avoid anything which may hurt the kidney as follows: poor control of current ills like DM, high BP, etc.
; avoid certain drugs like NSAIDs, certain antibiotics, antihypertensives, etc., certain herbal supplements - like some from China and elsewhere, etc. Plus, always practice low-risk healthy lifestyle without overindulgence & obsession as foundation of healthcare & key to longevity.

In brief: Here are some ...
Always avoid anything which may hurt the kidney as follows: poor control of current ills like DM, high BP, etc.
; avoid certain drugs like NSAIDs, certain antibiotics, antihypertensives, etc., certain herbal supplements - like some from China and elsewhere, etc. Plus, always practice low-risk healthy lifestyle without overindulgence & obsession as foundation of healthcare & key to longevity.
Dr. James Lin
Dr. James Lin
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors